MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the reported thrombosis appears to be related to procedural conditions.Thrombosis is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstance as no additional intervention or treatment was provided.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr) and enlarged atrium for a mitraclip procedure.During the procedure, clip delivery system (cds) developed thrombus.It was due to the administration of amount of anticoagulant.Device was removed from the patient and was replaced with new device.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25386021
Report Number2135147-2026-03763
Device Sequence Number10718561
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)270929(10)60401R1017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number60401R1017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite